Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 22 found articles
 
 
  The operator form and the solvability of magnetohydrodynamic equations for nonlinearly viscous media
 
 
Title: The operator form and the solvability of magnetohydrodynamic equations for nonlinearly viscous media
Author: Samokhin, V. N.
Appeared in: Differential equations
Paging: Volume 36 () nr. 6 pages 904-910
Year: 2007-11-15
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands